# SDR SWAA020790

- Difficulty date: April 13, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 50,567 hours, 48,924 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Printed Ckt Board
- Part number: M986
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SELECTED GEAR TO UP POSITION, POSITION LIGHTS WENT OUT, SELECTED GEAR TO OFF POSITION, MLG LT AND RT LIGHTS WERE BOTH RED AND GREEN.  TRIED AGAIN WITH SAME RESULTS, ON THIRD TRY ALL INDICATIONS NORMAL.  REMOVED AND REPLACED LANDING GEAR PRINTED CIRCUIT CARD PER MM.
